# SDR SWAA2022042595734

- Difficulty date: April 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 54,962 hours, 29,653 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT EXTEND AIRBORNE WHEN FLAP LEVER WAS MOVED TO FLAPS 5. ALTERNATE FLAPS USED TO EXTEND TO 15 / [01] PERFORMED FSEU BITE; PREVIOUS/CURRENT LEG FAULT 27-51402 PRESENT. PERFORMED FIM 27-51 TASK 847. REMOVED AND REPLACED FLIGHT CONTROL PANEL PER AMM 27-09-45; OPS CHECK GOOD. PERFORMED T/E OPS CHECK PER AMM 27-51-00; CHECKS GOOD. PERFORMED L/E FLAP OPS CHECK PER AMM 27-81-00; CHECKS GOOD. PERFORMED GVI OF FLAP T/E SYSTEM PER AMM 27-51-00; NO DEFECTS FOUND.
